# SDR C2XA10TY116

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 10,206 hours, 6,073 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS FOUND WITH A POSSIBLE LIGHTNING STRIKE INDICATION.  THE LEFT AILERON WAS BURNT.  MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION AND R/R THE LEFT AILERON TIP.  WORK ACCOMPLISHED IAW 145 AMM 5-50-01 AND THE DAMAGED TIP REPAIRED IAW SRM 57-60-01 AND PERFORMED A STATIC WICK FUNCTIONAL CHECK IAW EMB 145 AMM 23-60-01.  A/C RELEASED BACK TO SERVICE.
